# SDR AALA950049H

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11T3013
- Condition: Corroded
- Location: Ws 995
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - WING BOX SKIN HAS CORROSION BEYOND SRM LIMITS.  BLENDED AND APPROVED FOR CONTINUED SERVICE PER ENGINEERING MRB 767-1029.  (M)
